# SDR TSAA9933147

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED RIGHT OVERWING EXIT IDENTIFIER LIGHT ASSY DUE TO NOT SHUTTING OFF.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
